# SDR QXEA2024053100146

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 18,630 hours, 12,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: QXD34002210
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON CEILING PANEL IS INOP AT FRAME 57-59. REPLACED EMERGENCY CABIN LIGHT ASSY. IAW E175 AMM 33-50-13-000/400-802-A. NO HELP. REF W/O 337760 N/R-00005 FOR WORK PERFROMED. REPLACED ELPU 3. OPS CHECK GOOD. EMERGENCY EXIT LIGHT ON CEILING PANEL AT FR57 TO FR59 OPERATES AS EXPCETED.
